MathSciNet Relay Station
MathSciNet bibliographic data
MR532374 (81k:22014) 22E45 (22E46)
Shelstad, Diana Orbital integrals and a family of groups attached to a real reductive group. Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement